Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hepatitise C question
Oct 9, 2004

HI i just found out i have hepatitise c, since 1984, i'm very tired all the time i lost weight earlier but now gain 100 over weght , i laways have a bad taste in my mouth and have to eat something to get rid of tast, is there anything i can do for that taste? i'm very tired and sore i also have a bad back that i broke in 5 spots in 1984 and thats when i got the bad blood we figure, but i'm always so tired and week . i been takeing ephedrine alot and it helps me get more modavated ,, have you ever heard of takeing that? is it ok? will it hurt anything? Please let me know thank you

Response from Dr. McGovern

Fatigue is a very common side effect in hepatitis C patients. The bad taste in your mouth may be simply acid reflux. Discuss this with your doctor.

It will be important to have your hepatitis C investigated to see if you need treatment. There is information available which suggests that virus eradication can include quality of life.

Any use of over the counter drugs should be discussed with your doctor since most medications are broken down in the liver.

Dr. McGovern



Previous
Hep C & Scared
Next
Happy I think

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement